MAUDE Adverse Event Report: BIOSENSE WEBSTER INC NAVISTAR¿ ELECTROPHYSIOLOGY CATHETER; CATHETER, ELECTRODE RECORDING

BIOSENSE WEBSTER INC NAVISTAR¿ ELECTROPHYSIOLOGY CATHETER; CATHETER, ELECTRODE RECORDING
Model Number NS7TCFL174HS
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 03/10/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster inc., or its employees that the report constitutes an admission that the product, biosense webster inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.# (b)(4).
 
Event or Problem Description
It was reported that a patient underwent an avrt (atrioventricular nodal reentrant tachycardia) ablation procedure with a navistar¿ electrophysiology catheter and the patient suffered a soft tissue injury requiring surgical intervention for pacemaker.It was reported that the catheter was correctly working but when ablating it moved a bit and part of the his bundle was burnt.The patient needed a pacemaker.Additionally, the reporter confirms the adverse event was discovered during use of biosense webster products.Physician¿s opinion on the cause of this adverse event is that it was patient condition related.The patients outcome was reported as unchanged.Extended hospital stay was required.Force visualization features used were graph and vector.
 
Additional Manufacturer Narrative
It was reported that a patient underwent an avrt (atrioventricular nodal reentrant tachycardia) ablation procedure with a navistar¿ electrophysiology catheter and the patient suffered a soft tissue injury requiring surgical intervention for pacemaker.It was reported that the catheter was correctly working but when ablating it moved a bit and part of the his bundle was burnt.The patient needed a pacemaker.Additionally, the reporter confirms the adverse event was discovered during use of biosense webster products.Physician¿s opinion on the cause of this adverse event is that it was patient condition related.The patients outcome was reported as unchanged.Extended hospital stay was required.Force visualization features used were graph and vector.Device investigation details: the device investigation has been completed which included performing a manufacturing record evaluation (mre).The manufacturing record evaluation performed for the finished device with lot number 30871526m identified no internal actions related to the reported complaint condition.Since no device has been received for analysis, no product investigation can be performed, and the customer complaint cannot be confirmed.However, if the product is received at a later date, the investigation will be updated as applicable.Based on the completed, the manufactured date and expiration date have been provided.Therefore, fields d4.Expiration date and h4.Device manufacture date have been populated.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.# (b)(4).

Brand Name
NAVISTAR¿ ELECTROPHYSIOLOGY CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key16685982
Report Number2029046-2023-00727
Device Sequence Number12782409
Product Code DRF
UDI-Device Identifier10846835000610
UDI-Public10846835000610
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P990025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/11/2025
Device Model NumberNS7TCFL174HS
Device Catalogue NumberNS7TCFL174HS
Device Lot Number30871526M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2023
Supplement Date Received by Manufacturer05/25/2023
Initial Report FDA Received Date04/05/2023
Supplement Report FDA Received Date06/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTO 3 SYSTEM.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale